# SDR 97ZZZX357

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9196S
- Make and model: Beech B24R
- Aircraft serial: MC370
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 169380060
- Condition: Failed
- Location: Lt Mlg
- Part time: 8,915 hours
- Component: Gerdes
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O, A

## Discrepancy

FIFTEEN MINUTES INTO FLIGHT PILOT HEARD LOUD BANG, NOTED GEAR DOWN AND LOCKED.  UNABLE TO RETRACT GEAR.  AFTER AN UNEVENTFUL LANDING, AIRCRAFT TURNED OVER TO MAINTENANCE.  INSP FOUND NO HYDRAULIC LEAKS.  GEAR WOULD NOT RETRACT.  FOUND LEFT GEAR ACTUATOR'S PISTON BROKEN OFF INSIDE ACTUATOR ALLOWING FLUID TO CIRCULATE WITH NO PRESSURE.  AIRCRAFT USED FOR FLIGHT TRAINING.  GEAR CYCLED OFTEN.
